Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $ u''+(1+\lambda g(x))u=0$ for $ \int \sb{0}{}\sp{\infty }\,\vert g(x)\vert dx<\infty $

Authors: R. R. D. Kemp and Norman Levinson
Journal: Proc. Amer. Math. Soc. 10 (1959), 82-86
MSC: Primary 34.00
MathSciNet review: 0104867
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Bellman, Differential equations, Bull. Amer. Math. Soc. vol. 64 (1958), Research Problem 8, p. 61.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society